It is important to understand how to overcome an addiction to fioricet. This prescription medication is often prescribed for major headaches, fibromyalgia, premenstrual pain, and other pain-related issues can become extremely addictive. Your doctor should discuss this with you prior to issuing a prescription.Since this medication contains butalbital, which is highly addictive, this adds to the possibility that the user can become addicted. This drug is known to be abused by some users and this can lead to fioricet addiction as well as overdosing.
Side effects of Fioricet or Fiorinal Feeling intoxicate
- Feeling intoxicate
- Nausea and vomiting
- Feeling lightheaded
- Shortness of breath
- The only difference between these two medications is that fiorinal contains aspirin instead of acetamidine.
How to overcome fioricet abuse
Fioricet Needs to be Taken with Care
Anyone addicted to it may have difficulties withdrawing from the drug. There can be major fioricet withdrawal issues including convulsions as well as delirium. These usually begin within 16 hours after withdrawl begins. They can last up to five days. The intensity of the symptoms becomes less severe during the first 15 days.
If a addicted to fioricet person wants to stop using fioricet should be done with the assistance of a professional. Sometimes, in severe situations, a recovery program is required. The withdraw should be very cautious and gradual. Symptoms of withdrawal may also include anxiety, muscle twitches, tremors, dizziness, weakness, nausea, insomnia, and vomiting. However, every patient differs so some people may have a number of these symptoms or very few of them.
It is estimated that more than half of the patients suffering from seizures also develop delirium. The severity of the symptoms is generally related to the dosage the patient has been taking as well as the duration of being on the drug.
In most cases people can find ways withdraw from it by discussing the matter with their doctor. The doctor will most likely reduce the dosage over a period of time and this will help to lessen the withdrawal symptoms. It is imperative that the patient follow the withdrawal instructions prescribed by the doctor. If the patient is not successful with this method then alternative withdrawal programs, such as inpatient, need to be explored. Another popular drug that is used in conjunction with this medication that causes similar problem is vicodin and when used together one may also come away with vicodin addiction.
Addiction Can Create Big Problems
This type of medicine is a painkilling drug that some people become addicted to. When a person has become addicted they will feel desperate and they will do anything to try get more of it. A person with this type of drug addiction may try stealing it or they may go from doctor to doctor to acquire an additional prescriptions. If they do not get more of the drug they will be extremely upset.
Their system has become used to having it in their body and they will want to take more and more. The Keep in mind that people who have unfortunately become addiction to this drug does not mean that the addict is getting high from the drug or having a great feeling. In this case a person who has become addicted was having chronic pain and when they stop taking the drug, they will experience a lot of unpleasant withdraw symptoms.
How to get through Butalbital addiction
This medicine is a drug which is made by combining acetaminophen and butalbital. In addition, there is also some caffeine present in this drug. Any of these ingredients when taken on their own can be habit-forming. The butalbital can make the person taking it feel somewhat drowsy and sedated. A lot of people do not know it but it is meant to be used as a short term drug if other pain killers have not been effective. It is often used when people have very bad headaches including migraine headaches.
Getting through fioricet withdrawal by tapering off of them
When you no longer have any of the drug in your body your system will start to have a bad reaction. This bad reaction is a sign of and it can include such unpleasant symptoms as having migraine headaches, vomiting and having tremors. If you are you are experiencing these symptoms you should discuss the situation with your doctor. You many need some medical assistance to overcome the problems symptoms of withdrawal.
The doctor may be able to help you through the stages of withdrawing from it by tapering you off the drug. If the taper is started soon enough like before you run out of medication you will not have any withdrawal.
One thing to keep in mind is that if you are an addict like me it will be extremely difficult if you do not have a trusting person to hold on to your medication and dole them out as needed. Trust me I have tried and it did not work for me I always ended up eating them all and then I was looking for something else to get high on. So if you are going to attempt to taper off of fioricet I would suggest that you give your medication to a trusted friend or family member then they can administer it too you as needed otherwise you will more than likely do just as I did eat them until they are gone.
Like I was saying it is almost impossible to try and taper off of this medication by yourself. If you have tried this method and it did not work for you then I would suggest that you go to some sort of drug rehab and if you have tried this also only to relapse after a short time then I would suggest that you seek long term drug rehab. It took long term drug treatment to get me clean and sober so why not give yourself a break and give it a try?
The reason why I suggest long term is that you will have plenty of time to get used to doing things clean. I even went back to school. It is true that once we become drug free that lost dreams do awaken.
If you are addicted to this drug or any other drug please seek help immediately because if you do not things are going to get worse I can not tell you when but trust me because addiction is a progressive and sometimes fatal disease. There are many excellent rehabs out there so find one and go. Recovery is a process and rehab is the first step to freedom from addiction.
One thing people that abuse fioricet with codeine fail to realize is that they are using a drug with not only one but two addictive properties such as codeine and butalbital which can both cause withdrawal symptoms and being that butalbital is a barbiturate withdrawal can be fatal if not treated properly so one will more that likely need medical attention when withdrawing from this medication.
It has been my experience that when a person is going through this type of withdrawal they will start taking other drugs like xanax and valium to escape the pain of withdrawal the problem with this is that with prolonged usage of either of these medications can potentially lead to addiction as well so you need to think about this before hand. If you are already addicted to Butalbital then why risk another addiction your best bet would be to go to rehab.
I have overcome addiction to heroin and painkiller addiction but this prescription medication is very tough to beat. One reason why is that it is a mixture of opiates and barbiturates. If you think you have a problem or are sure you are addicted then my suggestion to you is do not try to quit this medication because it can be life threatening so your best bet is to locate a rehab and get some professional drug addiction help.
Addiction to drugs is cunning, baffling, and powerful but it has been my experience that any addict by this I mean any addict can stop using drugs, lose the desire to use, and find a new way to live clean and sober!